# SDR QXEA2014110400884

- Difficulty date: October 30, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 27,441 hours, 28,217 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 85339512
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR ENTRY EDGE BEAM FOUND CORRODED. REMOVED THE BEAM, IAW SRM 51-12-05 AND SRM 51-40-15. INSTALLED NEW BEAM IAW SRM 51-42-05 AND 51-40-15.
